# SDR SWAA117267

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 57,517 hours, 48,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND GALLEY EMERGENCY EXIT LIGHT L1186 AT FS 295R CHAFED THROUGH INSULATION TO CONDUCTOR.  REMOVED AND REPLACED WIRE IAW BSWP AND MM.
